×

Found 3,730 Documents (Results 1–100)

100
MathJax

Development of the Lomov regularization method for a singularly perturbed Cauchy problem and a boundary value problem on the half-line for parabolic equations with a “simple” rational turning point. (English. Russian original) Zbl 07537746

Differ. Equ. 58, No. 3, 314-340 (2022); translation from Differ. Uravn. 58, No. 3, 319-345 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Bulgakov problem for a hyperbolic equation and robust stability. (English. Russian original) Zbl 07515507

Mosc. Univ. Mech. Bull. 76, No. 4, 95-104 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 4, 23-30 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Mathematical modeling of quadratically nonlinear spatially distributed systems. II: The case of continuously defined initial-boundary external-dynamic perturbations. (English. Russian original) Zbl 1485.93258

Cybern. Syst. Anal. 57, No. 6, 906-917 (2021); translation from Kibern. Sist. Anal. 57, No. 6, 72-83 (2021).
MSC:  93C20 93C73 93C10
PDF BibTeX XML Cite
Full Text: DOI

The regularized asymptotics of a solution of the Cauchy problem in the presence of a weak turning point of the limit operator. (English. Russian original) Zbl 07483851

Sb. Math. 212, No. 10, 1415-1435 (2021); translation from Mat. Sb. 212, No. 10, 76-95 (2021).
MSC:  34E20 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear dynamics of atomic and molecular systems in an electromagnetic field: deterministic chaos and strange attractors. (English) Zbl 1486.81169

Awrejcewicz, Jan (ed.), Perspectives in dynamical systems II: mathematical and numerical approaches. Selected papers based on the presentations at the 15th international conference on dynamical systems – theory and applications, DSTA, Łódź, Poland, December 2–5, 2019. Cham: Springer. Springer Proc. Math. Stat. 363, 113-123 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Development of methods of asymptotic analysis of transition layers in reaction-diffusion-advection equations: theory and applications. (English. Russian original) Zbl 1481.35009

Comput. Math. Math. Phys. 61, No. 12, 2068-2087 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 12, 2074-2094 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Approximate solution of inverse problems for the heat equation with a singular perturbation. (English. Russian original) Zbl 1481.35398

Comput. Math. Math. Phys. 61, No. 12, 2004-2014 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 12, 2040-2049 (2021).
MSC:  35R30 35B25 35K20
PDF BibTeX XML Cite
Full Text: DOI

On unstable solutions with a nonmonotone boundary layer in a two-dimensional reaction-diffusion problem. (English. Russian original) Zbl 1481.35028

Math. Notes 110, No. 6, 922-931 (2021); translation from Mat. Zametki 110, No. 6, 899-910 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software